Acute pancreatitis possibly associated with combined salicylate and atorvastatin therapy (Journal article)

Miltiadous, G./ Anthopoulou, A./ Elisaf, M. S.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Acute Disease,Anticholesteremic Agents/*adverse effects/therapeutic use,Drug Combinations,Heptanoic Acids/*adverse effects/therapeutic use,Humans,Male,Middle Aged,Pancreatitis/*chemically induced,Pyrroles/*adverse effects/therapeutic use,Salicylates/*adverse effects/therapeutic use,Treatment Outcome
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/24090
ISSN: 1590-8577
Link: http://www.ncbi.nlm.nih.gov/pubmed/12555012
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Elisaf-2003-acute pancreatitis possibly.pdf84.61 kBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/24090
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.